Jump to content

my head feels like it's in a vice


[53...]

Recommended Posts

[53...]

I can't even begin to explain this kinda of headache.  I have had headaches before but this is totally different. 

 

If anyone experiences headaches, is it different from your regualar headache.  Makes me want to go have a MRI.  :tickedoff:

But I just had a CT last year.  Not for this reason.  But it makes you wonder if something else is going on. 

 

thanks,

Mamie

Link to comment
Share on other sites

Hi Mamie,

 

Your signature says you're titrating 2 ml of Librium a day, but in that schedule StrongOne made for you, it says Klonopin at 1 ml a day, could you update it please?  I wonder if speeding up your taper would help you?

Link to comment
Share on other sites

[53...]

yes, how do I put that.

 

reducing by 1 ml. a day?  I know that sounds like a stupid question but I'm adding on, so how do i put that?

thanks Pam

 

Link to comment
Share on other sites

[53...]

I know HOW to change it, I just don't know how to put it.  you know what I mean? 

 

Is is too slow you think?

Link to comment
Share on other sites

Oh, I misunderstood, sorry.  :-[  If you're doing the taper outlined for you by StrongOne, you could just say, reducing 1 ml of Clonazepam a day since May 1st, currently at XX, is that what you mean?

 

I don't know if it's too slow, but when I see members in as much pain as you are, I have to wonder if what they're doing is working for them.  To me it makes sense to try different things to see if they might make a difference.  I've heard so many members say that their true healing didn't start until they were benzo free, and it can take quite awhile once free for this recovery to finally get here.  It doesn't make sense to me to drag out a taper for so long when you're in so much pain.  This is just my opinion though but since I didn't taper, I have no practical experience, I just hate to see you suffer.

Link to comment
Share on other sites

[53...]

Thanks honey. 

but here is the deal.  I did not know what was happening to me.  I have never been in tolerance withdrawl in 16 years.  well, everything was pointing to that.  I did not know what to do.  so I just stayed like that for several months. Plus the fact that I had to have the cornstarch taken out of it, find a pharmacist, etc.  But at any rate, I was like this in tolerance.  but it's getting worse.  I just started on the 21st of June.  I'ts only the 26th. 

I just found a post TODAY, that eljay wrote in titration methods.  scrared me.  i don't know what she is saying.  so I replied to that.  Seems like she was saying I was going to fast.  But don't listen to me, I'm a mess.  I don't even know it I was in tolerance w/d but was not getting any better that way.  I did updose to see if I could get comfortable, but I only did it for like three days, then went back down. and decided to start. 

I don't want to go up.  BUT, this depression is excruciating.  never been depressed in my life.  It's very scary.  thank you, I will change it.  :hug:

Link to comment
Share on other sites

Okay, my mistake, I thought you said in that post that you were following the plan he'd laid out, sorry.  eljay was simply telling StrongOne it's against forum rules to give taper advice via PM, there wasn't anything wrong with the schedule StrongOne provided.
Link to comment
Share on other sites

[cb...]

I have had these headaches as well, especially after a cut.

 

Feels like pressure, electricity, and everything else.

It's like a metallic headache, only way I can explain it.

 

Hang in there.

 

I know how bad the headaches can be.  :mybuddy:

Link to comment
Share on other sites

×
×
  • Create New...